# SDR SROM03022022

- Difficulty date: March 2, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N792CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 29,648 hours, 30,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6050251
- Part serial: 1030
- Condition: Failed
- Location: Zone 200
- Part time: 1,560 hours, 918 cycles
- Component: Power Supply, Honeywell
- Component part number: 6050251
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT PAX DOOR EMERGENCY EXIT SIGN INOP.  CORRECTION:  REPLACED EMERGENCY LIGHTS POWER SUPPLY IAW Q400 AMM 33-51-01-400-801.  OPERATIONAL CHECK GOOD.
